# SDR DALA2015102106367

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 52,673 hours, 19,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 AND R4 DOOR EMERGENCY SLIDE LIGHTS ARE INOPERATIVE WHEN USING EMERGENCY LIGHT TEST SWITCH ON P62.  PERFORMED TROUBLESHOOTING FOUND BROKEN WIRE W3054-004 AT PIN D  ON CONNECTOR D40488 IN REF TO WDM 33-51-11, PG 3.  REPINNED WIRE W3054-004 AT PIN D ON CONNECTOR D40488 IN REF TO WDM  33-51-11, PG 3 AND SWPM 20-61-19.  PERFORMED OPS TEST OF EXTERIOR EMERGENCY LIGHTS USING P62 TEST SWITCH IN REF TO AMM 33-51-00-715-003, TEST CHECKED GOOD.
